EconPapers    
Economics at your fingertips  
 

Applications of a Theorem of Brezis-Nirenberg

Martin Schechter ()
Additional contact information
Martin Schechter: University of California

A chapter in Current Research in Nonlinear Analysis, 2018, pp 259-276 from Springer

Abstract: Abstract We show how a theorem of Brezis-Nirenberg implies multiple solutions for certain problems in partial differential equations.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-319-89800-1_11

Ordering information: This item can be ordered from
http://www.springer.com/9783319898001

DOI: 10.1007/978-3-319-89800-1_11

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-319-89800-1_11